# SDR DALA1312353750

- Difficulty date: April 21, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 39,672 hours, 14,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56602
- Condition: Corroded
- Location: Bs 950-959
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WET AREA BS 950-959 AT RBL 48 FLOOR SUPPORT CORRODED.  R & R FLOOR SUPPORT IAW DWG 147A5660 SRM 51-40-02.
